JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Bulletin of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1015-8634 
eISSN :
2234-3016 
Journal DOI :
10.4134/BKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • ON THE UNIQUENESS OF ENTIRE FUNCTIONS
  • Qiu, Huiling ; Fang, Mingliang ;
  • Bulletin of the Korean Mathematical Society, volume 41, issue 1, 2004, Pages 109~116
  • DOI : 10.4134/BKMS.2004.41.1.109
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • ON SOME FINITE p-GROUPS
  • Kim, Seon-Ok ;
  • Bulletin of the Korean Mathematical Society, volume 41, issue 1, 2004, Pages 147~151
  • DOI : 10.4134/BKMS.2004.41.1.147
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • FSI-IDEALS AND FSC-IDEALS OF BCI-ALGEBRAS
  • Liu, Yong-Lin ; Liu, San-Yang ; Meng, Jie ;
  • Bulletin of the Korean Mathematical Society, volume 41, issue 1, 2004, Pages 167~179
  • DOI : 10.4134/BKMS.2004.41.1.167
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)